Guorui Ma

Postdoc

Email: maguorui _at_ simis.cn
Research Field:  Integrable Systems and Singularity Theory

Bio

目前关注可积系统与超可积系统以及代数几何与复几何中的奇点理论的研究

Education Experience

  • 2018.9-2023.7  Ph.D. in Pure Mathematics, Tsinghua University, China. Advisor: Stephen S.-T. Yau
  • 2014.9-2018.7  Bachelor of Science, Sichuan University, China

Work Experience

  • 2023.7-2025.7 Postdoctoral Fellow, Tsinghua University, China. Mentor: Nicolai Reshetikhin

Honors and Awards

  • 2024.07 Postdoctoral Fellowship Program (Grade B) of China Postdoctoral Science Foundation under Grant Number GZB20240375
  • 2023.11 Fellowship from the China Postdoctoral Science Foundation under Certificate Number 2023M741990
  • 2023.07 Tsinghua University Shuimu Scholars Program
  • 2024.01 Silver Medal of Doctor Thesis for ICCM Best Thesis Award, International Congress of Chinese Mathematicians
  • 2023.07 Outstanding Graduates from Institutions of Higher Education in Beijing, Beijing Municipal Commission of Education
  • 2023.06 Excellent Doctoral Thesis of Tsinghua University, Tsinghua University
  • 2022.10 Academic Scholarship, Tsinghua University
  • 2021.10 Academic Scholarship, Tsinghua University
  • 2020.10 National Scholarship, Ministry of Education, the People’s Republic of China
  • 2019.10 Academic Scholarship, Tsinghua University

Publications

  • On the non-existence of negative weight derivations of the new moduli algebras of singularities, Guorui Ma, Stephen Shing-Toung Yau, Huaiqing Zuo, Journal of Algebra, Vol. 564 (2020), 199-246.
  • Non-existence of negative weight derivations of the local k-th Hessian algebra associated to isolated singularities, Guorui Ma, Stephen Shing-Toung Yau, Huaiqing Zuo, Pacific Journal of Mathematics, Vol. 323, No. 1 (2023), 129-172.
  • Higher Nash blow-up local algebras of singularities and its derivation Lie algebras, Naveed Hussain, Guorui Ma, Stephen Shing-Toung Yau, Huaiqing Zuo, Journal of Algebra, Vol. 618 (2023), 165-194.
  • k-th singular locus moduli algebras of singularities and its derivation Lie algebras, Guorui Ma, Stephen Shing-Toung Yau, Huaiqing Zuo, Journal of Mathematical Physics, Vol. 64:031701 (2023), 1-13.
  • Hodge moduli algebras and complete invariants of singularities, Guorui Ma, Yang Wang, Stephen Shing-Toung Yau, Huaiqing Zuo, Asian Journal of Mathematics, Vol. 28, No. 1 (2024), 001-046.
  • A characterization and solvability of quasi-homogeneous singularities, Guorui Ma, Stephen Shing-Toung Yau, Qiwei Zhu, Huaiqing Zuo, Pacific Journal of Mathematics, Vol. 329, No. 1 (2024), 121-146.
  • On (k,l)-th singular locus moduli algebras of singularities and their derivation Lie algebras, Guorui Ma, Stephen Shing-Toung Yau, Huaiqing Zuo, Journal of Algebra,accepted.
en_USEnglish
Scroll to Top